# SDR C2XA03SH224

- Difficulty date: July 17, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 4,276 hours, 3,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580501
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NUMBER 4 PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A EXPOSED WIRE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT IAW EMB 145 AMM 33-50-12.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
